# SDR CA050112004

- Difficulty date: January 3, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,064 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 1009200423
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF THE FUEL TRANSFER PRESSURE SWITCH, IT WAS NOTICED THAT ONE OF THE ENGINE CONTROLS WAS RUBBING AGAINST THE MAIN FEED LINE TO THE RT NAC TANK.  REPLACED TUBE ASSY AND TIED BACK TELEFLEX CABLES TO PREVENT FURTHER RUBBING.
